# SDR SWIA2025100700513

- Difficulty date: May 13, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM RBL9 FS589 TO FS621, AREAS OF CORROSION,   HN00241673  (C-CHECK RO 10/06/2025)REMOVED AND INSTALLED NEW RBL 9.0 FLOOR BEAM SECTION BETWEEN F/S 589 TO F/S 621 IAW CRJ 200 SRM 53-00-43 AND IAW REO 601R-53-61-3780 REV. A DATED 2011-07-15 COMPLIED WITH TASK CARD 51-900-1003-SKY.
